# SDR CA991103072

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 6014T81G23
- Condition: Making Metal
- Location: Gearbox
- Part time: 4,806 hours
- Component: Ge
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) BEARING MATERIAL FROM ACCESSORY GEARBOX DETECTED.
